# SDR UALA2012122107335

- Difficulty date: December 21, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 71,552 hours, 26,514 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AFT LAV EEL LIGHT INOP.  ACCOMPLISH NON-RII INSPECTION OF AMIS ITEM 5522012 :RELAMPED EEL LIGHT AT FWD AFT LAV (PCN 560-3325), OPS CHECK GOOD.  INSPECTION COMPLETED.  OPS CHECKED GOOD.
